Skip to Content

Withdrawal - how to taper off venlafaxine?

Responses (1)

kaismama 15 Jun 2014

Why are you stopping it? If its because you feel you don't need it anymore, remember it didn't cure you, just helped the symptoms and they will come back when its stopped. It should be done by working with your dr.

Terri K 15 Jun 2014

I have been having trouble breathing for some time now and insomnia and I checked out the side effects of Venlafaxine and sure enough they were side effects. I am going to tell my p-doc when I see him on Thursday 6/19/14. I feel like I am breathing like my poor father who died from COPD> I am scared. It's not fun not being able to get your breath. I quit smoking 15 years ago and I don't drink. Thanks, Terri

freakymomma 14 Jul 2014

I am currently coming off of a 7 month stint taking Effexor XR. It has been 15 days and I am thinking that my agony would go away if I started taking the medicine again. On the medicine I had extremely DARK thoughts. Things are worse now. It started out with electric shocks from time to time, incredible itchy feeling all over my head. I scratched up my face pretty good in my sleep one night. I have new sores in my mouth for no reason and the worse thing is the joint pain I have been experiencing. Oh yeah, more than 3 hours of sleep in a night would be a gift about now. HOW MUCH LONGER DO I HAVE TO GO THROUGH THIS? I am not fixed by any means, but all the chemistry in my body is more than I can handle, I am actually afraid for what is in store for me from here. FreakyMomma in Michigan

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions